# SDR UALA2012111606585

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 48,038 hours, 5,996 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Condition: Defective
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF COMM SYSTEM INOP.  NEED TO REPLACE RIGHT HF TRANSCEIVER AND ANT COUPLER.  COMPLIED WITH MEL.  GOT MSG 23-51012 & 23-51002, REPLACED R TRANSCEIVER PER MM, NO HELP.  SAME FAULT MSG 23-51012 WITH ALL DASHES IN THE TUNING PANEL, INSTALLED OLD TRANSCEIVER BACK IN R HF. -INF- : ALSO POWER AT C/B IS GOOD NEED MORE TO TIME TO TROUBLESHOOT.  REPLACED RIGHT HF COUPLER REF TO MM AND MAT TEST NORMAL.
